# SDR UPS98826405

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3773077510
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1300 AT STR 27R, THE FLOORBEAM SUPPORT FITTING HAS HEAVY CORROSION, CRACKING.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG 3773077 AND SRM 51-1-21.
